# SDR LR7A07048

- Difficulty date: June 7, 2007
- Submitted: June 9, 2007
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 34,419 hours, 17,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fs 557
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB3200, FOUND LT UPPER WHEEL WELL ARMPIT PANEL ATTACH BEAM CRACKED AT FS 557, WL236.  REPAIRED BEAM IAW MEA 382-53-07-038.
